MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/1049909108322367

Медицинская библиотека · The American journal of hospice & palliative care · 2008

Extrapyramidal syndrome presenting as dysphagia: a case report.

Gonzalez Faustino

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

Extrapyramidal symptoms are well-documented complications of therapy with haloperidol, even when small doses are used. Dysphagia, though uncommon, can be quite debilitating and can mimic a paraneoplastic syndrome. It is important to always review the medications the patient is taking and consider them as etiological culprits in any new symptom complex. This report highlights a case of drug-induced dysphagia in a patient receiving haloperidol for obsessive nocturnal thoughts and auditory disturbances.

Для цитирования: Gonzalez Faustino. Extrapyramidal syndrome presenting as dysphagia: a case report.. The American journal of hospice & palliative care. 2008. DOI: 10.1177/1049909108322367.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.